On the Crepant Resolution Conjecture in the Local Case

File Description SizeFormat 
0810.2200v1.pdfAccepted version437.93 kBAdobe PDFView/Open
Title: On the Crepant Resolution Conjecture in the Local Case
Authors: Coates, T
Item Type: Journal Article
Issue Date: 1-May-2009
URI: http://hdl.handle.net/10044/1/18656
DOI: http://dx.doi.org/10.1007/s00220-008-0715-y
ISSN: 0010-3616
Publisher: SPRINGER
Start Page: 1071
End Page: 1108
Journal / Book Title: COMMUNICATIONS IN MATHEMATICAL PHYSICS
Volume: 287
Issue: 3
Copyright Statement: © 2009 Springer. The final publication is available at Springer via http://dx.doi.org/10.1007/s00220-008-0715-y
Publication Status: Published
Appears in Collections:Pure Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx